# SDR AALA970995

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 10B AND 20B INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIPS BETWEEN PAX SEAT ROWS 10B AND 20B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
